# SDR ASAA2023072644252

- Difficulty date: July 26, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 61,096 hours, 18,045 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT PHONE #1 AND #2 UNABLE TO TRANSMIT ON BOTH FO AND CA SIDE. CALLS OUTGOING AND INCOMING NORMAL AND ABLE TO HEAR ON THE END BUT NOT ABLE TO TRANSMIT ON EITHER SIDE. SAT SWITCHED ON HF/SA TRANSFER SWITCH. ALL OPS NORMAL EXCEPT UNABLE TO TRANSMIT FROM EITHER SIDE. TRIED BOTH SAT 1 AND SAT 2 MULTIPLE TIMES - SAME RESULT. GROUNDED - YES. VERIFIED IRIDIUM TRANSCEIVER ALL LIGHTS GREEN NO LIMITS. PERFORMED SATCOM COMMUNICATION TEST PER B737-800 AMM 23-15-00-730-801 ALL TEST PASS VERIFIED TALKING TO DISPATCH ON SAT 1 AND SAT 2, NO FAULTS.
